# SDR SWAA2022030978313

- Difficulty date: May 3, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 69,690 hours, 40,625 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Press Bulkhe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1016 AFT PRESSURE WEB AT FLOOR LEVEL INTERCOSTAL P/N: 65-54862-17 HAS CORROSION AND IT REQUIRES TO BE FABRICATED / AFTER EVALUATION OF CORRISION AT THE AFT PRESSURE BULKHEAD LOWER LOBE INTERCOASTAL P/N 65-54862-17 BETWEEN LB-0 TO LB2-28 FOUND TO BE OUT OF LIMITS .IAW B737-700 SRM53-80-48-1A-1.REMOVED INTERCOASTAL P/N 65-54862-17.IAWB737-700 SRM 51-40-02.FABRICATIONINTERCOASTAL P/N 65-54862-17.IAW BOEING DWG #148A0922. INSTALLED INTERCOASTAL P/N65-54862-17 AFTER FABRICATION .IAWB737-700 SRM 51-40-02-0G-0.
